Journal of Symbolic Logic

Review: Tomek Bartoszynski, Haim Judah, Set Theory. On the Structure of the Real Line

Peter Komjath

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 62, Issue 1 (1997), 321-323.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745198

JSTOR
links.jstor.org

Citation

Komjath, Peter. Review: Tomek Bartoszynski, Haim Judah, Set Theory. On the Structure of the Real Line. J. Symbolic Logic 62 (1997), no. 1, 321--323. https://projecteuclid.org/euclid.jsl/1183745198


Export citation